|Please, answer, my last hope
Apr 7, 2001
Dear Dr. Frascino, Reading your forum make me realizes that you do do care to answer other question beside Fatigue and Anemia. I have tried to get other doctor to give me an answer regarding my health. I hope you will answer me beacuse YOU DO CARE. I have test for HIV (Elisa) at 1.5, 1, 6 months ago and all negative, also have HIV RNA done and the result is <400. I have numbling in the head, hands and legs, sore throat, pain the eyes, dry mouth and very sore, white stuffs on the tounge, swallowing difficulty, itchy, very frequently urinate, pain the testes, pain in the joints, muscle pain, heavy night sweat only 1 times. I have had my urologist, neurologist, internist all say that there are nothing wrong with me and all the test come back normal, I have been in and out of the emergency room 5 times within last 4 months. I am very active but all these problems have slow me down to where I am sometimes sick (fatigue) for 2 weeks at a time. Please help in suggesting what kind of test or suggestion you would recommend. I have read on the net about the hiv symtoms and they are so much alike to all my symtoms, Also, Can you tell me what are my chance of having hiv infection after all these testing? Please answer. Thank You very much
Response from Dr. Frascino
We all really do care and we all want to help you. Yes, this forum is dedicated to questions dealing with HIV-related fatigue and anemia, but don't let this be your "last hope". You have had multiple HIV tests, multiple visits with specialists, and everything is negative. Yet, you are still very worried about being HIV-positive. At this point, your problem is anxiety/depression and you should seek the help of a counselor. Your chances of having HIV are essentially nil, unless you have had a possible exposure since your tests. I strongly suggest you consult a psychologist/psychiatrist to help you further sort out your concerns. The psyche can get wounded just as easily as our bodies or immune systems. I think you'll be feeling more energetic, and your symptoms will all dissipate with appropriate treatment.
Laziness and tiredness
- Can I Do The Master Colon Cleanse While Taking Hiv Medications?
- How Long Does Hiv Stay In Your Body Before You Know You Have It?
- Early Hiv Symptoms In Mouth
- Precautions For Working Around Hiv Patients
- How Soon Will Men Develop Symptoms From Thrush?
- How Long Does It Take To Get Results For An Hiv Blood Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.